# SDR P5CA9700331

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link Fitting
- Part number: 65B02061
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION RIGHT INBOARD FLAP INBOARD SPINDLE NR 5 AFT LINK FITTING BOLT HOLES CORRODED.  REPAIRED PER BOEING TELEX 32-9430.
